# SDR DALA2017080105827

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 44,915 hours, 20,013 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Anit-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO LEFT ENGINE ANTI-ICE VALVE CIRCUIT BREAKER POPPED ENROUTE.  R&R HIGH STAGE PILOT PER AMM 36-11 AND R&R CIRCUIT BREAKER C-27 PER BSWPM CHAPTER 20. OPS CK GOOD.
